# SDR UIEA200600215

- Difficulty date: August 18, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 97,068 hours, 16,673 cycles
- Engine: Ge CF650E2
- Engine time: 60,968 hours, 11,124 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 3202544
- Part serial: 211
- Condition: Ruptured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER V1, NR 1 ENGINE LOOP FAULT FORWARD AND LIGHT ILLUMINATED, B-LOOP AT ENGINE PANEL AT 9.0 A-LOOP AT 6.5, VISUAL INSPECTION, LOWER BLOW DOOR OPEN.  CHAPTER 5 DUCT SEPARATION INSPECTION REQUIRED ON NR 1 ENGINE.  FOUND 8TH STAGE CHECK VALVE RUPTURED, REMOVED AND REPLACED VALVE AND MANIFOLD COMPARTMENTS PER AMM 36-11-01.  LEAK CHECKED GOOD, PWR ASSURANCE RUN PER 71-00-00 SATISFACTORY.  ENGINE NR 1 INSPECTED PER AMM 5-51-86 FOUND SATISFACTORY.
